PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 3 | 1172-1184
Tytuł artykułu

On some quadrature rules with Laplace end corrections

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We investigate quadrature rules with Laplace end corrections that depend on a parameter β. Specific values of β yield sixth order rules. We apply our results to approximating the sum of slowly converging series s = Σi=1∞ f(i + 1/2) where f ∈ C 6 with its sixth derivative of constant sign on [m, ∞) and ∫ m∞ f(x)dx is known for m ∈ ℕ. Several examples show the efficiency of this method. This paper continues the results from [Solak W., Szydełko Z., Quadrature rules with Gregory-Laplace end corrections, J. Comput. Appl. Math., 1991, 36(2), 251–253].
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
3
Strony
1172-1184
Opis fizyczny
Daty
wydano
2012-06-01
online
2012-03-24
Twórcy
  • University of Science and Technology
Bibliografia
  • [1] Bożek B., Solak W., Szydełko Z., On some quadrature rules with Gregory end corrections, Opuscula Math., 2009, 29(2), 117–129
  • [2] Kincaid D., Cheney W., Numerical Analysis, Brooks/Cole, Pacific Grove, 2002
  • [3] Solak W., A remark on power series estimation via boundary corrections with parameter, Opuscula Math., 1999, 19, 75–80
  • [4] Solak W., Szydełko Z., Quadrature rules with Gregory-Laplace end corrections, J. Comput. Appl. Math., 1991, 36(2), 251–253 http://dx.doi.org/10.1016/0377-0427(91)90031-E
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0034-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.